# SDR CALA9601555

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44214
- Make and model: Boeing 737130
- Aircraft serial: 19031
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: C2 Dr Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN INBOARD SKIN AT LOWER AFT CORNER OF C-2 DOOR CUTOUT.  THE CRACKED SECTION OF SKIN WAS REMOVED.   A DOUBLER AND TRIPLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-30-2, AND ENGINEERING ORDER REO-02348.
